Hilbert's Boundary Value Problem for the Generalized Analytic Functions
Mathematica balkanica, Tome 6 (1992) no. 2, p. 109
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1992_6_2_a0,
author = {Milosh Chanak},
title = {Hilbert's {Boundary} {Value} {Problem} for the {Generalized} {Analytic} {Functions}},
journal = {Mathematica balkanica},
pages = {109},
year = {1992},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a0/}
}
Milosh Chanak. Hilbert's Boundary Value Problem for the Generalized Analytic Functions. Mathematica balkanica, Tome 6 (1992) no. 2, p. 109. http://geodesic.mathdoc.fr/item/MABA_1992_6_2_a0/